# SDR SWAA2020061889853

- Difficulty date: May 19, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 40,983 hours, 24,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 312 AND BS 328 RBL 31 FWD GALLEY AND LAV / REPLACED INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 312 AND BS 328 RBL 31 FWD GALLEY IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 DRAWING #141A5400 REV
